1 doctor weighed in:

Have hypothyroidism and on nexplanon. Have been spotting off and on for a week. It is barely enough to even get a panty liner specked all day,?

1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine

In brief: Nexplanon

Nexplanon is a progesterone and it is not uncommon with progesterone ( or any birth control pill) to have spotting).
it may go away after 1-3 months as your system adjusts. Check you TSH/T4 make sure they are within normal limits. f/u wiht doc /urgent care

In brief: Nexplanon

Nexplanon is a progesterone and it is not uncommon with progesterone ( or any birth control pill) to have spotting).
it may go away after 1-3 months as your system adjusts. Check you TSH/T4 make sure they are within normal limits. f/u wiht doc /urgent care
Dr. Rebecca Gliksman
Dr. Rebecca Gliksman
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors